Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

After 4 doses of Rimadyl my 7year old Doberman could hardly walk. He would just fall, legs would give out, front feet would knuckle and he would fall. Possibly a severe reaction to Rimadyl or the Rimady exacerbated an underlying problem. He's been having PT/laser tx with very little improvement. Would your meds help?

Smartliving Guest asked this
June 9, 2015 at 12:37 AM

A:

Coaches
1

Dear Mary,

I would try PROMAXOL. It helps to decrease pain, inflammation, and stiffness and stimulate healing. Initially I would give a half dose with breakfast and again at supper. After improvement is seen you can decrease to a whole dose once daily. For longer term management you can switch to ARTHRO-IONX. In addition I find it helpful to follow a holistic approach by giving nutritional supplements to accompany the homeopathic. I would also use PROBIOTICS and OMEGA 3,6,9 to reduce inflammation and strengthen the body. What type of food and water are you giving?

I would also suggest an evaluation by a veterinary chiropractor. If a correction is needed, that can help with better movement.

Please let us know how you do so we can help guide you.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
June 10, 2015 at 9:43 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

CanineDogHealthWobblers

Short URL: https://www.smartlivingnetwork.com/q4985

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback